Mathematische Zeitschrift

, Volume 190, Issue 2, pp 163–205

On right-equivalence

  • Andrew du Plessis
  • Leslie Wilson
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Andrew du Plessis
    • 1
  • Leslie Wilson
    • 2
  1. 1.Matematisk InstitutAarhus UniversitetAarhus CDenmark
  2. 2.Department of MathematicsUniversity of Hawaii at ManoaHonoluluUSA

Personalised recommendations